Reply To: Copaxone side effect or not?

Home Forums Speakeasy Copaxone side effect or not? Reply To: Copaxone side effect or not?


ettelrahs
3 weeks ago

@stumbler – thanks for your advice. i spoke with my ms nurse today and she said the same, they’re going to keep monitoring me but she reckons its dietary. I have had little or no appetite as of late and I wish i could help it but anything I do eat makes me nauseated. Hoping whatever it is, passes soon (fingers crossed).

@itsmewithms – thank you so much for your in depth response. A lot of what you have said makes a lot of sense, in which i can relate to. Alot of what you have said is exactly what my ms nurse said today on the phone. Lack of appetite meaning low or no vitamins and nutrition may well be a definite cause here. Just hard combatting different things at once. I enjoy cooking but its the eating part I find the trickiest. Waiting on a call back from GP today, so hopefully find some answers soon!